Translator Disclaimer
June 2021 Unit tangent sphere bundles of conformally flat manifolds
Jong Taek Cho, Sun Hyang Chun
Author Affiliations +
Kodai Math. J. 44(2): 307-316 (June 2021). DOI: 10.2996/kmj44205

Abstract

In this paper, we characterize conformally flat Riemannian manifolds with constant scalar curvature by the standard contact metric structure of their unit tangent sphere bundles.

Acknowledgment

J. T. Cho was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2019R1F1A1040829) and S. H. Chun was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2018R1D1A1B07045729).

Citation

Download Citation

Jong Taek Cho. Sun Hyang Chun. "Unit tangent sphere bundles of conformally flat manifolds." Kodai Math. J. 44 (2) 307 - 316, June 2021. https://doi.org/10.2996/kmj44205

Information

Received: 20 May 2020; Revised: 9 November 2020; Published: June 2021
First available in Project Euclid: 29 June 2021

Digital Object Identifier: 10.2996/kmj44205

Subjects:
Primary: 53B20
Secondary: 53C25, 53D10

Rights: Copyright © 2021 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • June 2021
Back to Top